# SDR SWIA200515884

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 17,140 hours, 14,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CEILING EMERGENCY FLOODLIGHT INOP.  RELAMPED NR 2 CEILING EMERGENCY FLOODLIGHT.  OPERATIONAL CHECK GOOD.
